# SDR C2XA97CL065

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION THE APU FIREWALL WAS FOUND TO BE CRACKED APPROXIMATELY 20 INCHES ACROSS THE CENTER LINE OF THE WALL.  MAINTENANCE ACCOMPLISHED A TEMPORARY REPAIR IAW CONT EXPRESS EC5310-01082.  AIRCRAFT RELEASED FOR SERVICE.  (M)
